Advances in Theoretical and Applied Mathematics (ATAM)

Volume 5  Number 1 (2010)

 

CONTENTS

 

On the LU Factorization of a Special Toeplitz Matrix Related to the Fibonacci Sequence
pp. 1-10
Authors: Hsuan-Chu Li, Young-Ming Chen and Eng-Tjioe Tan

Intuitionistic Fuzzy Generalized Semi Continuous Mappings 
pp. 11-20
Authors:  R. Santhi and K. Sakthivel

Residues of Products of n – Complex Functions 
pp. 21-29
Authors:  Sasan A. Muheadden

Solution of A Stochastic Inventory Model with Fuzzy Cost Components by Geometric Programming and Fuzzy Geometric Programming Technique
pp. 31-52
Authors:  Soumen Banerjee and Tapan Kumar Roy

Mathematical Model of e-Governance in Purchase of Food Items 
pp. 53-63
Authors:  S.A. Adki, Y.S. KumarSwamy and A. Ganesh

Common Fixed Point Theorems For Weakly Compatible Mappings In-Chainable L-Fuzzy Metric Space 
pp. 65-75
Authors:  M. Matinfar, S. Omidbakhsh and N.Soleimani

 

A Common Unique Fixed Point Theorem for two Random Operators in Hilbert Space
pp. 77-81
Authors: A. S. Saluja, Pankaj Kumar Jhade and Alkesh Dhakde

On the Extension of Topological Groups with Closed Cross Section
pp. 83-90
Authors: H. Sahleh and S.S. Gashti

Multiple Mellin Transforms of Generalized H-Functions of ‘r’Variables
pp. 91-96
Authors: J. Prathima and T.M. Vasudevan Nambisan 

Common Fixed Point Theorems for Uniformly Subcompatible Mappings Satisfying more General Condition in Normed Linear Space
pp. 97-108
Authors: R. Sumitra , V. Rhymend Uthariaraj, R. Hemavathy and P. Vijayaraju

A New Subclass of Harmonic Univalent Functions defined by Dziok-Srivastava Operator
pp. 109-119
Authors: Saurabh Porwal, K.K. Dixit, V. Kumar, A.L. Pathak and P. Dixit

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact